# SDR ZW0A0110202

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 41,101 hours, 20,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING REMAINED ON AT ROWS 16 TO 21 WITH THE SWITCH IN ARM POSITION.  REPLACED THE BATTERY PACK.  CHECK-C 9-8-01 STL.  --CLOSED--
